Alert archive / California / Wind Advisories in 2006
Wind Advisory 10, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this wind advisory at Apr 11, 2006, 12:18 PM PDT for 8 counties in California. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Apr 11, 2006, 12:18 PM PDT (19:18 UTC)
- Expired
- Apr 11, 2006, 8:53 PM PDT
- In force
- 9 hr
- Issued by
- NWS San Francisco Bay Area, CA
Counties Alameda County, CA, City and County of San Francisco, CA, Contra Costa County, CA, Marin County, CA, San Mateo County, CA, Santa Clara County, CA, Santa Cruz County, CA, Sonoma County, CA
The radar
The San Francisco radar (KMUX), 69 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Oakland, CA (KOAK), launched 12:00Z, 7.3 hours before the alert went out and 6 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 617 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 214 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KMTR 111918 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 1218 PM PDT TUE APR 11 2006 ...STRONG WINDS WILL CONTINUE THROUGH TUESDAY EVENING... .BY MIDDAY TUESDAY A POWERFUL EARLY SPRING STORM WAS PRODUCING STRONG WINDS ALONG THE SAN FRANCISCO PENINSULA COAST AND IN THE HILLS OF THE SAN FRANCISCO BAY AREA. AT NOON PDT WINDS WERE GUSTING AS HIGH AS 50 MPH AT PILLAR POINT AND PIGEON POINT...BOTH ON THE SAN MATEO COUNTY COAST. IN ADDITION...WIND GUSTS AS HIGH AS 45 MPH HAVE BEEN OBSERVED IN THE SANTA CRUZ MOUNTAINS AND IN THE EAST BAY HILLS. STRONG SOUTHEAST WINDS ARE EXPECTED TO PERSIST INTO THE AFTERNOON AND EVENING HOURS...BEFORE SUBSIDING OVERNIGHT TUESDAY NIGHT. CAZ006-505-507>509-511-512-120500- /O.NEW.KMTR.WI.Y.0010.060411T1918Z-060412T0600Z/ SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- NORTH BAY MOUNTAINS-SAN FRANCISCO BAY SHORELINE- SAN FRANCISCO PENINSULA COAST-EAST BAY HILLS AND DIABLO RANGE- SANTA CRUZ MOUNTAINS- 1218 PM PDT TUE APR 11 2006 ...WIND ADVISORY IN EFFECT UNTIL 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM PDT TUESDAY EVENING FOR THE COAST AND HILLS OF THE SAN FRANCISCO BAY AREA. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED...OR GUSTS TO 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ DYKEMA
2 follow-up statements
000 WWUS76 KMTR 112035 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 135 PM PDT TUE APR 11 2006 ...STRONG WINDS WILL CONTINUE THROUGH TUESDAY EVENING... .A POWERFUL EARLY SPRING STORM WAS PRODUCING STRONG WINDS ALONG THE SAN FRANCISCO PENINSULA COAST...IN THE HILLS OF THE SAN FRANCISCO BAY AREA...AND IN THE NORTHERN SALINAS VALLEY EARLY TUESDAY AFTERNOON. AT 1 PM PDT WINDS WERE GUSTING IN EXCESS OF 50 MPH AT PILLAR POINT AND PIGEON POINT...BOTH ON THE SAN MATEO COUNTY COAST. IN ADDITION...WIND GUSTS AS HIGH AS 45 MPH HAVE BEEN OBSERVED IN THE SANTA CRUZ MOUNTAINS AND IN THE EAST BAY HILLS. FINALLY...SUSTAINED WINDS OF 35 MPH WITH GUSTS OF 45 MPH WERE OBSERVED AT THE SALINAS AIRPORT. STRONG SOUTHEAST WINDS ARE EXPECTED TO PERSIST INTO THE AFTERNOON AND EVENING HOURS...BEFORE SUBSIDING OVERNIGHT TUESDAY NIGHT. CAZ514-120500- /O.EXA.KMTR.WI.Y.0010.000000T0000Z-060412T0600Z/ MONTEREY BAY...NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- 135 PM PDT TUE APR 11 2006 ...WIND ADVISORY IN EFFECT UNTIL 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A WIND ADVISORY FOR THE NORTHERN SALINAS VALLEY...WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED...OR GUSTS TO 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ006-505-507>509-511-512-120500- /O.CON.KMTR.WI.Y.0010.000000T0000Z-060412T0600Z/ SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- NORTH BAY MOUNTAINS-SAN FRANCISCO BAY SHORELINE- SAN FRANCISCO PENINSULA COAST-EAST BAY HILLS AND DIABLO RANGE- SANTA CRUZ MOUNTAINS- 135 PM PDT TUE APR 11 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR THE COAST AND HILLS OF THE SAN FRANCISCO BAY AREA... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED...OR GUSTS TO 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ DYKEMA
000 WWUS76 KMTR 120353 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 853 PM PDT TUE APR 11 2006 ...THE WIND ADVISORY IS CANCELLED BUT GUSTY SOUTHERLY WINDS WILL CONTINUE OVERNIGHT... .A VIGOROUS EARLY SPRING STORM PRODUCED STRONG WINDS ALONG THE SAN FRANCISCO PENINSULA COAST...IN THE HILLS OF THE SAN FRANCISCO BAY AREA...AND IN THE NORTHERN SALINAS VALLEY EARLIER THIS AFTERNOON. WINDS HAVE SINCE DECREASED BELOW ADVISORY CRITERIA...HOWEVER...SO THE WIND ADVISORY WAS CANCELLED. GUSTY WINDS WILL CONTINUE OVERNIGHT IN THE 15 TO 30 MPH RANGE...STRONGEST ALONG THE COAST AND IN THE HIGHER HILLS. WINDS ARE EXPECTED TO GRADUALLY DIMINISH OVERNIGHT. CAZ006-505-507>509-511-512-514-120500- /O.CAN.KMTR.WI.Y.0010.000000T0000Z-060412T0600Z/ SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- NORTH BAY MOUNTAINS-SAN FRANCISCO BAY SHORELINE- SAN FRANCISCO PENINSULA COAST-EAST BAY HILLS AND DIABLO RANGE- SANTA CRUZ MOUNTAINS- MONTEREY BAY...NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- 853 PM PDT TUE APR 11 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS CANCELLED THE WIND ADVISORY. SOUTHERLY WINDS WILL CONTINUE IN THE 15 TO 30 MPH RANGE OVERNIGHT...AND GRADUALLY DIMINISH BY MORNING. $$ ANDERSON
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this wind advisory went out at Apr 11, 9:30 AM PDT, 2 hours 48 minutes earlier.
Area forecast discussion, Apr 11, 9:30 AM PDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
930 AM PDT TUE APR 11 2006
.DISCUSSION...DEEP UPPER LOW IS CENTERED NEAR 38N/132W THIS MORNING
AND SATELLITE INDICATES IT IS DRIFTING SLOWLY TO THE SE. WARM
ADVECTION PRECIP DEVELOPED OVER REGION OVERNIGHT...BUT THUS FAR
RAINFALL AMOUNTS HAVE MOSTLY BEEN LIGHT WITH GENERALLY A QUARTER
INCH OR LESS ACCUMULATING SINCE LAST EVENING. A PERIOD OF HEAVIER
RAINFALL IN THE SANTA CRUZ MOUNTAINS LAST NIGHT RESULTED IN NEARLY
THREE-QUARTERS OF AN INCH OF RAINFALL THERE. RAINFALL WILL INTENSIFY
OVER THE NEXT FEW HOURS...ESPECIALLY IN THE N BAY...AS A STRONG JET
ROUNDING THE BASE OF THE UPPER TROUGH OFFSHORE ARRIVES OVER CENTRAL
CA. THIS JET WILL ENHANCE LIFT ALONG THE FRONTAL BOUNDARY AND THIS
ENHANCED LIFT CAN ALREADY BE SEEN ON IR SATELLITE IMAGERY WITH A BAND
OF RAPIDLY COOLING CLOUD TOPS JUST NOW BEGINNING TO PUSH INTO THE N
BAY. MT VACA RADAR SHOWS HEAVIER CELLS EMBEDDED IN THIS RAIN BAND AND
EXPECT MODERATE TO LOCALLY HEAVY RAIN TO SPREAD ACROSS MOST OF THE
NORTH BAY BY LATE MORNING. WITH THE LOW CENTER FORECAST TO DRIFT
SLIGHTLY FARTHER TO THE SOUTHEAST TODAY...THE BAND OF HEAVIER PRECIP
WILL MOST LIKELY SHIFT SLOWLY S THROUGH THE DAY AND RAIN RATES ALONG
THE SAN MATEO PENINSULA S TO THE SANTA CRUZ MOUNTAINS WILL PICK UP BY
LATE AFTERNOON. THEN...AS THE LOW BEGINS TO DROP DUE S TONIGHT...THE
FLOW ALOFT IS FORECAST TO VEER FROM FROM SW TO SSW WHICH WOULD SHIFT
THE HEAVIER RAIN BAND BACK TO THE N OVERNIGHT. THE PRIMARY CONCERN
OVER THE NEXT 24 HOURS IS THE POSSIBILITY OF MODERATE TO HEAVY RAIN
RATES PERSISTING OVER AN AREA FOR AN EXTENDED PERIOD OF TIME. GIVEN
THE UNFOLDING SITUATION...THAT CERTAINLY APPEARS POSSIBLE. THE
AREAS OF GREATEST CONCERN ARE FROM THE N BAY S TO THE SANTA CRUZ
MOUNTAINS. GIVEN THE VERY SATURATED SOIL CONDITIONS...A PROLONGED
PERIOD OF MODERATE TO LOCALLY HEAVY RAIN COULD VERY WELL PUSH SMALL
STREAMS AND CREEKS TO BANKFULL AND ALSO PRODUCE URBAN FLOODING. A
FLOOD WATCH IS IN EFFECT FOR THE NORTH BAY COUNTIES...THE SF
PENINSULA...AND THE SANTA CRUZ MOUNTAINS UNTIL MIDDAY WEDNESDAY.
CURRENT RAINFALL PROJECTIONS THROUGH MIDDAY WEDNESDAY RANGE FROM
1.5 TO 3 INCHES IN THE N BAY (AND LOCALLY UP TO 4 INCHES)...1 TO 2
INCHES FOR THE REST OF THE BAY AREA (LOCALLY UP TO 3 INCHES IN THE
SANTA CRUZ MOUNTAINS) AND FROM A QUARTER INCH TO AN INCH AND A HALF
ACROSS MONTEREY AND SAN BENITO COUNTIES. THESE RAINFALL AMOUNTS WILL
PRODUCE SHARP RISES ON THE MAINSTEM RIVERS...PARTICULARLY THE N
BAY...BUT ARE NOT PRESENTLY CONSIDERED SUFFICIENT TO BRING THE MAIN
STEMS TO FLOOD STAGE.
SE WINDS HAVE PICKED UP OVER THE COASTAL WATERS AND LOCALLY IN THE
HILLS WHERE SOME GUSTS AS HIGH AS 40 MPH HAVE BEEN OBSERVED. MODEL
DATA INDICATE THE SURFACE LOW HAS PROBABLY REACHED ITS MAXIMUM
DEPTH AND WILL BEGIN TO SLOWLY FILL AFTER THIS POINT. HOWEVER...THE
SURFACE LOW WILL DRIFT A BIT CLOSER TO THE COAST TODAY AND GRADIENTS
ARE EXPECTED TO REMAIN STEEP ENOUGH FOR LOCALLY STRONG AND GUSTY
WINDS THROUGH THE DAY...BUT PROBABLY NOT STRONG ENOUGH OR WIDESPREAD
ENOUGH FOR A WIND ADVISORY.
RAIN WILL TAPER OFF WEDNESDAY AFTERNOON AS THE LOW CONTINUES TO
DROP S ALONG 130W. ONLY SCATTERED SHOWERS ARE EXPECTED FROM LATE
WEDNESDAY INTO EARLY THURSDAY. AND MOSTLY DRY WEATHER IS EXPECTED FOR
MOST OF THURSDAY. BY THURSDAY NIGHT...THE LOW IS FORECAST TO MOVE
RAPIDLY TO THE ENE AND MOVE INLAND OVER SRN CA BY MIDDAY FRIDAY. AS
THE LOW MOVES TOWARD THE COAST THURSDAY NIGHT...RAINFALL WILL
REDEVELOP OVER OUR FORECAST AREA...BUT MAINLY OVER THE SOUTHERNMOST
COUNTIES. RAIN COULD BE HEAVY FOR A TIME OVER THE SANTA LUCIA
MOUNTAINS LATE THURSDAY NIGHT AND FRIDAY MORNING...BUT THE SYSTEM IS
PROJECTED TO MOVE QUICKLY BY THAT TIME AND A PROLONGED PERIOD OF
HEAVY RAIN IS NOT EXPECTED.
MODELS FORECAST THE NEXT SYSTEM TO SPREAD RAIN SLOWLY S THROUGH
NORTHERN CA LATE SATURDAY THROUGH SUNDAY...AND FINALLY INTO CENTRAL
CA BY SUNDAY NIGHT. RAINFALL AMOUNTS WITH THAT SYSTEM ARE FORECAST
TO BE HEAVIEST FROM ABOUT I-80 NORTHWARD.
&&
.AVIATION...A VERY MOIST LOW PRESSURE SYSTEM CENTERED 450 NM WEST OF
POINT REYES WILL DRENCH THE AREA TODAY BRINGING PERIODS OF HEAVY
RAIN...DECREASED VISIBILITIES AND LOWERED CEILINGS (WITHIN MVFR AND
IFR CATEGORIES). MODERATE AND GUSTY SOUTH TO SOUTHEAST WINDS WILL
CONTINUE THROUGH MOST OF THE DAY EASING LATER THIS AFTERNOON AND
TONIGHT AS THE SYSTEM MOVES SOUTHWARD.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...TDA
.FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE
NORTH BAY...SAN MATEO COUNTY...AND THE SANTA CRUZ MOUNTAINS.
.SCA FROM PT ARENA TO PT PIEDRAS BLANCAS.
PUBLIC FORECAST: DYKEMA
MARINE/AVIATION: C WALBRUN
NWS ON THE WEB AT WEATHER.GOV/SANFRANCISCOHazardous weather outlook, Apr 11, 10:00 AM PDT, 2 hours 18 minutes before
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
The office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 3:15 AM PDT | Flood Watch | MTR | Marin, Napa, San Mateo, Santa Clara, Santa Cruz, Sonoma | 32 hr |
| Apr 11, 2:00 PM PDT | Flash Flood Warning | MTR | Santa Cruz | 60 min |
| Apr 11, 2:10 PM PDT | Flash Flood Warning | MTR | Marin | 65 min |
Nearby
Wind Advisories in California, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.